Alert archive / California / Gale Warnings in 2009
Gale Warning 21, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Jun 20, 2009, 2:04 PM PDT. It took effect at Jun 21, 2009, 12:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2009, 2:04 PM PDT (21:04 UTC)
- In effect from
- Jun 21, 2009, 12:00 PM PDT
- Expired
- Jun 21, 2009, 8:27 PM PDT
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
069 WHUS76 KLOX 202104 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 204 PM PDT SAT JUN 20 2009 PZZ676-210500- /O.EXT.KLOX.SC.Y.0237.000000T0000Z-090621T1900Z/ /O.NEW.KLOX.GL.W.0021.090621T1900Z-090622T0400Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 204 PM PDT SAT JUN 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT SUNDAY... ...GALE WARNING IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT SUNDAY. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH SUNDAY MORNING...THEN INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KT SUNDAY AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-210500- /O.EXT.KLOX.GL.W.0019.000000T0000Z-090622T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 204 PM PDT SAT JUN 20 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE AT TIMES THROUGH SUNDAY EVENING. THE STRONGEST WINDS WILL OCCUR BEYOND 10 MILES FROM SHORE...ESPECIALLY ACROSS THE NORTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-210500- /O.EXT.KLOX.GL.W.0020.000000T0000Z-090622T0400Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 204 PM PDT SAT JUN 20 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE AT TIMES THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-210400- /O.EXB.KLOX.SC.Y.0237.000000T0000Z-090621T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 204 PM PDT SAT JUN 20 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST WESTERN PORTION. WINDS ARE EXPECTED TO DECREASE SOME LATE TONIGHT...BUT WILL LIKELY INCREASE AGAIN SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
236 WHUS76 KLOX 210345 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 845 PM PDT SAT JUN 20 2009 PZZ676-211145- /O.CON.KLOX.SC.Y.0237.000000T0000Z-090621T1900Z/ /O.CON.KLOX.GL.W.0021.090621T1900Z-090622T0400Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 845 PM PDT SAT JUN 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH SUNDAY MORNING...THEN INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KT SUNDAY AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-211145- /O.CON.KLOX.GL.W.0019.000000T0000Z-090622T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 845 PM PDT SAT JUN 20 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE AT TIMES THROUGH SUNDAY EVENING. THE STRONGEST WINDS WILL OCCUR BEYOND 10 MILES FROM SHORE...ESPECIALLY ACROSS THE NORTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-211145- /O.CON.KLOX.GL.W.0020.000000T0000Z-090622T0400Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 845 PM PDT SAT JUN 20 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE AT TIMES THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-211000- /O.EXT.KLOX.SC.Y.0237.000000T0000Z-090621T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 845 PM PDT SAT JUN 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST WESTERN PORTION. WINDS ARE EXPECTED TO DECREASE SOME LATE TONIGHT...BUT WILL LIKELY INCREASE AGAIN SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
362 WHUS76 KLOX 210950 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 250 AM PDT SUN JUN 21 2009 PZZ650-211630- /O.CAN.KLOX.SC.Y.0237.000000T0000Z-090621T1000Z/ /O.NEW.KLOX.SC.Y.0238.090621T2200Z-090622T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 250 AM PDT SUN JUN 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELED. WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL REDEVELOP ONCE AGAIN THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS. WINDS WILL BE STRONGEST WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-211630- /O.CON.KLOX.SC.Y.0237.000000T0000Z-090621T1900Z/ /O.EXT.KLOX.GL.W.0021.090621T1900Z-090622T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 250 AM PDT SUN JUN 21 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 3 AM PDT MONDAY... THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY TO 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS MORNING...THEN INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KT THIS AFTERNOON THROUGH EARLY MONDAY MORNING. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-211630- /O.EXT.KLOX.GL.W.0019.000000T0000Z-090622T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 250 AM PDT SUN JUN 21 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE AT TIMES TODAY THROUGH EARLY MONDAY MORNING. THE STRONGEST WINDS WILL OCCUR BEYOND 10 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-211630- /O.EXT.KLOX.GL.W.0020.000000T0000Z-090622T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 250 AM PDT SUN JUN 21 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE AT TIMES THROUGH EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KAPLAN
162 WHUS76 KLOX 212111 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 211 PM PDT SUN JUN 21 2009 PZZ670-220400- /O.EXT.KLOX.GL.W.0019.000000T0000Z-090622T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 211 PM PDT SUN JUN 21 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR BEYOND 10 MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-220400- /O.EXT.KLOX.GL.W.0020.000000T0000Z-090622T0400Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 211 PM PDT SUN JUN 21 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-220400- /O.EXT.KLOX.GL.W.0021.000000T0000Z-090622T0400Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 211 PM PDT SUN JUN 21 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 20 TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-220400- /O.EXT.KLOX.SC.Y.0238.090621T2200Z-090622T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 211 PM PDT SUN JUN 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST ACROSS THE WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
758 WHUS76 KLOX 220327 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 827 PM PDT SUN JUN 21 2009 PZZ670-221130- /O.CAN.KLOX.GL.W.0019.000000T0000Z-090622T0400Z/ /O.EXB.KLOX.SC.Y.0238.000000T0000Z-090623T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 827 PM PDT SUN JUN 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS 15 TO 30 KNOTS WILL CONTINUE THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-221130- /O.CAN.KLOX.GL.W.0020.000000T0000Z-090622T0400Z/ /O.EXB.KLOX.SC.Y.0238.000000T0000Z-090623T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 827 PM PDT SUN JUN 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS 15 TO 30 KNOTS WILL CONTINUE THROUGH LATE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-221000- /O.CAN.KLOX.GL.W.0021.000000T0000Z-090622T0400Z/ /O.EXB.KLOX.SC.Y.0238.000000T0000Z-090622T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 827 PM PDT SUN JUN 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-221000- /O.EXT.KLOX.SC.Y.0238.000000T0000Z-090622T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 827 PM PDT SUN JUN 21 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST ACROSS THE WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Jun 20, 1:40 PM PDT, 24 minutes earlier.
Area forecast discussion, Jun 20, 1:40 PM PDT, 24 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 140 PM PDT SAT JUN 20 2009 .SHORT TERM (TODAY-TUE)...RAPIDLY DEEPENING MARINE LYR OVER 5000 FT THIS AFTERNOON, VERY CLOSE TO MOUNT WILSON. WE CONTINUE TO GET SOME DRIZZLE/LIGHT RAIN REPORTS OVER PORTIONS OF LA/VENTURA COUNTIES THIS AFTERNOON WITH SOME MEASUREABLE PRECIP AS WELL. CLOUDS STARTING TO THIN OUT A LITTLE OVER THE WATER AND IMMEDIATE COAST, TYPICAL OF A REVERSE CLEARING DAY. MAY GET A FEW PEEKS OF SUN INLAND TODAY BUT UNLIKELY. GUSTY WINDS IN THE ANTELOPE VALLEY APPROACHING ADVISORY LEVELS BUT ONLY IN ISOLATED SPOTS. NAM BACKED OFF SLIGHTLY ON THE NORTHWEST WINDS ALONG THE CENTRAL COAST AND SRN SBA COUNTY TODAY AND TONIGHT, BUT IT LOOKS STRONGER THE NEXT COUPLE DAYS. 12Z/18Z NAM BOTH SHOWING MARINE LYR DEPTH STILL VERY DEEP TONIGHT. HOWEVER, WITH HEIGHTS BUILDING ACROSS THE AREA SUNDAY ALONG WITH NORTHWEST FLOW ALOFT BEHIND THE TROF PASSAGE, WE SHOULD SEE BETTER CLEARING ALONG WITH WARMER TEMPS. STILL BELOW NORMAL BUT AT LEAST MOST VALLEY AREAS SHOULD GET INTO THE 70S. FOR NOW AM FORECASTING CLEARING ALL AREAS BY AFTERNOON, THOUGH THIS MAY BE OPTIMISTIC. EITHER WAY, COASTAL AREAS WILL STILL BE ON THE COOL SIDE WITH MOST LOCATIONS IN THE 60S. WARMING TREND ON TRACK FOR MONDAY AND TUESDAY, ESPECIALLY INLAND, AS HIGH PRESSURE BUILDS ACROSS THE SOUTHWEST. NIGHT/MORNING CLOUDS WILL NOT REACH AS FAR INLAND AND WILL CLEAR EARLIER IN MOST AREAS, THOUGH WOULD NOT BE SURPRISED TO SEE CLOUDS LINGERING AT SOME BEACHES THROUGH THE AFTERNOON WITH MODERATE ONSHORE FLOW EACH DAY. .LONG TERM (WED-SAT)...ALTHOUGH A WEAK TROF WILL MOVE THROUGH THE AREA WED AND THU IT IS NOT EXPECTED TO HAVE ANY SIGNIFICANT IMPACT. IN FACT, HIGHS MOST AREAS THU SHOULD BE AT OR SLIGHTLY ABOVE WED WITH THE MARINE LYR CONFINED TO THE COAST AND POSSIBLY THE LOWER VALLEY LOCATIONS. AT THIS TIME THERE IS NOT ENOUGH MOISTURE TO WORRY ABOUT AFTERNOON CONVECTION BUT THERE IS CERTAINLY SOME INSTABILITY ASSOCIATED WITH THE TROF AND PVA SO WELL HAVE TO KEEP A CLOSE EYE ON THAT OVER THE NEXT FEW DAYS. HIGH PRESSURE ALOFT WILL REALLY KICK IN LATER NEXT WEEK AND INTO THE WEEKEND FOR A PRETTY SIGNIFICANT WARMING TREND. GFS DID BACK OFF THE 950MB TEMPS FOR NEXT WEEKEND BUT THEY ARE STILL RUNNING AROUND 40C WHICH IS USUALLY THE MAGIC NUMBER FOR GETTING 110 IN THE ANTELOPE VALLEY AND LOW 100S IN THE WARMER COASTAL VALLEY AREAS. MARINE LYR WILL STILL BE PRESENT BUT CONFINED TO THE COASTAL ZONES. IN FACT, THE ONSHORE FLOW IS STRONG ENOUGH TO WHERE ITS POSSIBLE CLOUDS WILL LINGER AT THE BEACHES UNDER A VERY STRONG BUT LOW INVERSION WHILE TEMPERATURES SOAR JUST A FEW MILES INLAND. ALSO SOMETHING TO KEEP AN EYE ON IS THE POSSIBILITY OF SOME AFTERNOON CONVECTION IN THE MTNS/DESERTS LATE NEXT WEEK. MOISTURE IS STILL EXTREMELY LIMITED BUT THE GFS DID SHOW 850 DEWPOINTS IN THE 4-6 RANGE FRI/SAT. COMBINE THIS WITH 100+ TEMPERATURES AND THAT SHOULD BE ENOUGH TO GENERATE SOME AFTERNOON CLOUDS AT LEAST. && .AVIATION...20/1800Z...EDDY CIRCULATION COMBINED WITH STRONG ONSHORE FLOW HAS RAPIDLY DEEPENED THE MARINE LAYER TO AROUND 4500 FEET THIS MORNING FOR AREAS SOUTH OF POINT CONCEPTION...CAUSING AREAS OF DRIZZLE AND LIGHT RAIN. WITH SUCH A THICK CLOUD DECK...WILL HAVE DIFFICULTY BURNING OFF ACROSS MANY PORTIONS OF LA/VTU COUNTIES TODAY...WITH REVERSE CLEARING PATTERN LIKELY. IN LATEST TAF PACKAGE...HAVE INDICATED PESSIMISTIC CLEARING FOR TODAY. OTHER MAIN ISSUE WILL BE GUSTY SOUTHWEST WINDS AT KPMD AND KWJF...WHERE WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY. FOR KLAX...CEILING LIKELY TO CONTINUE THROUGH MUCH OF THE DAY...GENERALLY EXPECTED TO RANGE BETWEEN 3000-4000 FEET. COULD SEE A FEW HOURS OF SCT CONDITIONS BY LATE AFTERNOON. EXPECT SOLID CEILING TO REFORM OVERNIGHT GENERALLY IN THE 2000 FOOT RANGE. EDDY CIRCULATION HAS CAUSE SOUTHEAST WINDS IN THE 5-7 KNOT RANGE THIS MORNING...WITH A SHIFT AROUND TO THE SOUTHWEST EXPECTED AROUND 20-21Z. FOR KBUR...CEILINGS LIKELY TO CONTINUE THROUGH THE DAY...GENERALLY IN THE 2000-3000 FOOT RANGE...THEN REMAIN AROUND 2000 FEET THROUGH THE NIGHT. TYPICAL S-SE WINDS EXPECTED TO CONTINUE WITH INFLUENCE OF EDDY. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...WOFFORD AVIATION...GOMBERG WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 20, 6:00 AM PDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT JUN 20 2009 CAZ034>041-044>046-051>054-059-087-088-547-548-211300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY STRONG NORTHWEST FLOW WILL CONTINUE TODAY OFF THE CENTRAL COAST...PRODUCING GALE FORCE WINDS AND HAZARDOUS SEA CONDITIONS. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY GALE FORCE NORTHWEST WINDS WITH HAZARDOUS SEA CONDITIONS ARE EXPECTED TO AFFECT THE OUTER WATERS SUNDAY...AND MAY REQUIRE A GALE WARNING OR WATCH. LATE THIS WEEK...HIGH PRESSURE WILL BEGIN TO BUILD IN ACROSS SOUTHERN CALIFORNIA BRINGING THE POSSIBILITY OF HOT CONDITIONS TO THE INTERIOR PORTIONS OF THE FORECAST AREA FRIDAY AND LIKELY INTO EARLY NEXT WEEK...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:47 PM PDT | Wind Advisory | LOX | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.